TITLE

Watch new biotech and high-alert meds

PUB. DATE
November 2007
SOURCE
Healthcare Risk Management;Nov2007, Vol. 29 Issue 11, p126
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article reports that unintentional overdose is one of the most common adverse drug events and it occurs because patients are not monitored closely enough when using new medications, according to doctor Bruce Lambert, professor of pharmacy administration at the University of Illinois at Chicago College of Pharmacy.
ACCESSION #
27199365

 

Related Articles

  • Paliperidone overdose.  // Reactions Weekly;10/15/2011, Issue 1373, p24 

    The article describes the case of a 14-year-old girl who experienced sustained and delayed-onset cardiotoxicity after receiving an overdose of paliperidone.

  • Nux vomica overdose.  // Reactions Weekly;9/1/2012, Issue 1417, p34 

    The article describes the case of a bulimic woman who experienced difficulty in breathing and developed muscle spasms due to strychnine poisoning after ingesting an overdose of nux vomica mother tincture as an emetic.

  • Cyclopentolate overdose.  // Reactions Weekly;11/3/2012, Issue 1426, p19 

    The article describes the case of a 90-day-old girl who developed various toxicities caused by an overdose of ophthalmic cyclopentolate and was treated with physostigmine.

  • Sufentanil overdose.  // Reactions Weekly;3/7/2009, Issue 1242, p42 

    This section cites a case study on sufentanil overdose.

  • Neostigmine overdose.  // Reactions Weekly;8/4/2012, Issue 1413, p35 

    The article describes the case of a nine-year-old boy who developed various toxicities after accidentally ingesting an overdose of neostigmine.

  • First reports of adverse drug reactions (ADRs) in recent weeks.  // Drugs & Therapy Perspectives;Jan2004, Vol. 20 Issue 1, p19 

    Presents a table that contains an overview of first published case reports of adverse drug reactions identified in the international literature in recent weeks by the drug safety alerting service "Reactions Weekly." Amlodipine overdose; Anagrelide overdose; Anagrelide overdose.

  • Withdrawal from long-term benzodiazepine treatment. Petursson, H.; Lader, M.H. // British Medical Journal (Clinical Research Edition);9/5/1981, Vol. 283 Issue 6292, p643 

    Reports on the placebo-controlled, double-blind study of withdrawal from benzodiazepines. Uses of benzodiazepines; Manifestations of a prolonged use of benzodiazepines; Description of patients included in the study.

  • Adverse drug reactions as cause of admission to hospital.  // BMJ: British Medical Journal (International Edition);8/21/2004, Vol. 329 Issue 7463, p459 

    Presents a letter to the editor which argues for the definition of adverse drug reactions to include overdose.

  • Do you really need all those pills?  // Hudson Valley Business Journal;9/20/2010, Vol. 21 Issue 38, p29 

    The article provides insights on the psychiatric side effects of overmedication in seniors and how to avoid overmedication.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics